# SDR AALA20150403009

- Difficulty date: April 3, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 59,283 hours, 7,665 cycles
- System (JASC): 5240 · Service Doors
- Part: Switch
- Part number: 624EN338R
- Condition: Failed
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 PAX ENTRY DOOR EMERGENCY POWER ASSIST SYS CIRCUITRY FUNCTIONAL CHECK FAILED.  WIRING CONTINUITY CHECKED.  FOUND SWITCH DOOR MODE SELECT SWITCH AT DOOR OPEN, SWITCH FAILED.  R & R SWITCH.  PERFORMED EMER POWER ASSIST SYS BATTERY.  OPERATIONAL TESTED IAW AMM 52-11-28 & 52-11-20.  SYS CHECKED NORMAL.
